# SDR ASAA0945179

- Difficulty date: April 4, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596163
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE STA 727E ABOVE STR 22L.  REMOVED DAMAGED ARE, FABRICATED, LOCATED, TREATED, PRIMED, TOP COATED AND INSTALLED IAW B737 400 SRM 51 70 11.
